# SDR 2008UALA00756

- Difficulty date: February 9, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 37,206 hours, 4,503 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 81781
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN STAIRS EMERGENCY LIGHTS INOP.  REPLACED BALLAST.  LIGHTS OP CHECK GOOD.  A/C OK FOR SERVICE.
